# SDR SWAA032335

- Difficulty date: October 23, 2003
- Submitted: October 31, 2003
- Operation: Air carrier
- Aircraft: N397SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27691
- Aircraft time: 30,052 hours, 25,998 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Bushing
- Part number: 6959227
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, RT ELEV TAB FAILED FREEPALY CHECK INSPECTION.  REMOVED AND REPLACED TAB HINGE ATTACH BUSHINGS PER SI 11139-55.
